Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 427023, 7 pages
http://dx.doi.org/10.1155/2014/427023
Research Article

Symplectic Schemes for Linear Stochastic Schrödinger Equations with Variable Coefficients

1School of Mathematical Sciences, Dezhou University, Dezhou 253023, China
2The Center of Data Processing and Analyzing, Dezhou University, Dezhou 253023, China

Received 16 December 2013; Accepted 4 April 2014; Published 22 April 2014

Academic Editor: Adem Kılıçman

Copyright © 2014 Xiuling Yin and Yanqin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ashyralyev, A. Hanalyev, and P. E. Sobolevskii, “Coercive solvability of the nonlocal boundary value problem for parabolic differential equations,” Abstract and Applied Analysis, vol. 6, no. 1, pp. 53–61, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Pašić, “Fite-Wintner-Leighton-type oscillation criteria for second-order differential equations with nonlinear damping,” Abstract and Applied Analysis, vol. 2013, Article ID 852180, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. M. Abd-Elhameed, E. H. Doha, and Y. H. Youssri, “New wavelets collocation method for solving second-order multipoint boundary value problems using Chebyshev polynomials of third and fourth kinds,” Abstract and Applied Analysis, vol. 2013, Article ID 542839, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. Ivaz, A. Khastan, and J. J. Nieto, “A numerical method for fuzzy differential equations and hybrid fuzzy differential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 735128, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. Ashyralyyev, A. Dural, and Y. Sozen, “Finite difference method for the reverse parabolic problem,” Abstract and Applied Analysis, vol. 2012, Article ID 294154, 17 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Phillips, Introduction to Quantum Mechanics, John Wiley & Sons, Chichester, UK, 2003.
  7. G. Milstein and M. Tretyakov, Stochastic Numerics for Mathematical Physics, Kluwer Academic Publishers, Norwell, Mass, USA, 1995.
  8. J. Hong and M.-Z. Qin, “Multisymplecticity of the centred box discretization for Hamiltonian PDEs with m2 space dimensions,” Applied Mathematics Letters, vol. 15, no. 8, pp. 1005–1011, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Kong, J. Hong, L. Wang, and F. Fu, “Symplectic integrator for nonlinear high order Schrödinger equation with a trapped term,” Journal of Computational and Applied Mathematics, vol. 231, no. 2, pp. 664–679, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Hong, Y. Liu, H. Munthe-Kaas, and A. Zanna, “Globally conservative properties and error estimation of a multi-symplectic scheme for Schrödinger equations with variable coefficients,” Applied Numerical Mathematics, vol. 56, no. 6, pp. 814–843, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Hong, X. Liu, and C. Li, “Multi-symplectic Runge-Kutta-Nyström methods for nonlinear Schrödinger equations with variable coefficients,” Journal of Computational Physics, vol. 226, no. 2, pp. 1968–1984, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y.-F. Tang, L. Vázquez, F. Zhang, and V. M. Pérez-García, “Symplectic methods for the nonlinear Schrödinger equation,” Computers & Mathematics with Applications, vol. 32, no. 5, pp. 73–83, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Jiang, L. Wang, and J. Hong, “Stochastic multi-symplectic integrator for stochastic nonlinear Schrödinger equation,” Communications in Computational Physics, vol. 14, no. 2, pp. 393–411, 2013. View at Google Scholar · View at MathSciNet
  14. A. Debussche and L. di Menza, “Numerical simulation of focusing stochastic nonlinear Schrödinger equations,” Physica D, vol. 162, no. 3-4, pp. 131–154, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Ma, L. Kong, J. Hong, and Y. Cao, “High-order compact splitting multisymplectic method for the coupled nonlinear Schrödinger equations,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 319–333, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. V. S. Sekhar and B. H. S. Raju, “An efficient higher order compact scheme to capture heat transfer solutions in spherical geometry,” Computer Physics Communications, vol. 183, no. 11, pp. 2337–2345, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. Mohebbi and Z. Asgari, “Efficient numerical algorithms for the solution of “good” Boussinesq equation in water wave propagation,” Computer Physics Communications, vol. 182, no. 12, pp. 2464–2470, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. E. Hairer, C. Lubich, and G. Wanner, Geometric Numerical Integration, vol. 31 of Springer Series in Computational Mathematics, Springer, Berlin, Germany, 2nd edition, 2006. View at MathSciNet
  19. S. K. Lele, “Compact finite difference schemes with spectral-like resolution,” Journal of Computational Physics, vol. 103, no. 1, pp. 16–42, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet